Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some Combinatorial Properties of Trees
Journal: Bulletin of the London Mathematical Society
Volume: 14
Issue: 3
First page: 213
Last page: 217
Issue Date: 1-Jan-1982
ISSN: 0024-6093
DOI: 10.1112/blms/14.3.213
Publisher: London Mathematical Society

Show full item record

SCOPUSTM   
Citations

6
checked on Jun 15, 2024

Page view(s)

36
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.